# SDR IXXA06SMN285S

- Difficulty date: September 12, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 370 S25r
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER EXISTING REPAIR AT STATION 370 LONGERON 25.5 RIGHT.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, DC-8 SRM 51-3-0, DC-8 NDT SPM PART 06-10-01-001, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, SEMAN ENGINEERING DRAWING NUMBER 4329 DATED 09-12-06, SEMAN ENGINEERING ORDER NUMBER 2006718 DATED 09-15-06.  COMPLETED FAA FORM 8110-3 NUMBER 06437 DATED 09-15-05.
